# SDR ASOA2016060314973

- Difficulty date: June 3, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BEAM LBL9 HAS EVIDENCE OF CORROSION AT FS 559.0 +80 TO FS 621.  CORROSION ON FLOOR SUPPORT BEAM LBL 9.00 FROM FS 559.0 +80 TO FS 621 REMOVED REF SRM 51-21-06.  CORROSION ON FLOOR SUPPORT BEAM, LBL 9.00 FROM FS 559.00 +80 TO FS 621 FOUND TO BE OUT OF LIMITS REF SRM 53-51-43 & 53-61-43.  REMOVED FLOORBEAM SUPPORT AT LBL 9.0 FROM FS 559.00 + 80 TO FS 621 IAW REF SRM 51-42-06.  PRESSURE FLOOR SUPPORT BEAM LBL9.00 LOCATED & DRILLED FROM FS 559.0+80 TO FS 621 REF SRM 51-40-11.  PN 601R-31119-131, PRESSURE FLOOR SUPPORT BEAM LBL 9.00 INSTALLED REF SRM 51-42-06 FROM FS 559.0 + 80 TO FS 621.  FWD SPLICE OF PRESSURE FLOOR SUPPORT BEAM AT FS 559.0+80 INSTALLED REF SRM 51-42-21-00.  AFT SPLICE INSTALLED ON PRESSURE FLOORBEAM, LBL 9.00 AS STA FS 621 REF SRM 51-42-21.
